# SDR SWAA2024052182024

- Difficulty date: May 3, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 727 BHD STRAP 144A2617-5 IS CRACKED<[01] REMOVED AND REPLACED AFT CARGO 727 BHD STRAP 144A2617-5 PER BOEING DWG 144A2600 REV-A AND B737-800 SRM 51-40-02.;[02] VERIFIED REMOVAL AND REPLACEMENT OF R/H STRAP AT STA. 727 BHD144A2617-5 PER BOEING DWG 144A2600 REV-A AND B737-800 SRM 51-40-02.
